# SDR ASAA0944259

- Difficulty date: December 31, 2008
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 6552870503
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CORROSION ON DOOR SURROUND FWD LIP FROM UPPER LATCH FITTING TOO UPPER HINGE.  R2 PRESSURE SEAL LANDING AT DOOR CUTOUT.  R&R R2 DOOR FWD LIP UPPER LATCH FITTING IAW 737 400 SRM 51 40 02.  ACCOMPLISHED DOORSILL LAND AREA BUILD UP RESEAL ON UPPER LATCH FITTING IAW EA 5210 01133.
